# SDR ABXA9800699

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99220421
- Condition: Cracked
- Location: Bs 775
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FRAME FITTING AT STATION 775 AT LONGERON 24L CRACKED ON UPPER FLANGE.  REPLACED FITTING IAW DC9 SRM 53-30-5, 51-30-2, 51-30-8 AND 51-30-1.
